# SDR CA130921002

- Difficulty date: September 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THIS EVENT WAS INDUCED IN CRM AFTER INVESTIGATION REPORT.  THE ACFT WAS AT 15,000 FEET, THE RT ENGINE LOW OIL PRESSURE WARNING LIGHT ILLUMINATED.  THE CREW CHECKED THE OIL PRESSURE GAUGE AND CONFIRMED THE INDICATION WAS BELOW 60 PSI.  A LIGHT VIBRATION WAS FELT AND THE CREW MANUALLY SHUTDOWN THE ENGINE.  THE ACFT SAFELY RETURNED AND LANDED AT THE POINT OF DEPARTURE.  THE ENGINE WAS REMOVED AND SENT FOR A ROOT CAUSE INVESTIGATION. REPORT CONCLUDED FOR A NR 1 BEARING DISTRESS.
